Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I recently tapered off of Effexor XR, which I had

I recently tapered off of Effexor XR, which I had been on for two years. My last does was about four weeks ago, but I'm still having withdrawal/side effect symptoms. Should I see a Psychiatrist and get on a different medication since my body had been rejecting the effexor XR after a year and a half of taking it? The Effexor XR has caused an enlarged prostate as well as unstable hypertension.
Sat, 27 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has been taking Effexor XR 150MG SID for over 12 years and is getting to the point where he has no energy, cannot sleep, no motivation and lack of interest in anything. Recently, because of allergies, he has had to take Benadryl and I am wondering if that is interfering? Also, is there anything over the counter that can be taken to help him sleep because I think that is another large issue.

doctor1 MD

Hi I have been on Effoxer XR I couldn t afford my prescription copay so needless to say I m not taking the Effoxer anymore. I ve always got a bad cough and ear infection which my Dr gave me a Z-pack for. I feel like vomitting, I get very hot even though I m cold. Is this withdrawal form the Effoxer? If so how long does it take to go away. Thanks Peg

doctor1 MD

I was prescribed premarin. After reading the literature I am afraid to take it. My healthcare provider said he had attended several conferences and thinks this will benefit me. I was currently taking EffexorXR which was prescribed by a healthcare provider who told me it was safer than hormone replacement. I m confused and scared, what should I do.

Loading Online Doctors....